RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2016, Volume 55, Number 4, Pages 432–440 (Mi al750)  

$\Pi^1_1$-completeness of the computable categoricity problem for projective planes

N. T. Kogabaevab

a Sobolev Institute of Mathematics, pr. Akad. Koptyuga 4, Novosibirsk, 630090 Russia
b Novosibirsk State University, ul. Pirogova 2, Novosibirsk, 630090 Russia

Abstract: Computable presentations for projective planes are studied. We prove that the problem of computable categoricity is $\Pi^1_1$-complete for the following classes of projective planes: Pappian projective planes, Desarguesian projective planes, arbitrary projective planes.

Keywords: computable categoricity, computable structure, computable dimension, Desarguesian projective plane, Pappian projective plane, projective plane.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-6848.2016.1
Russian Foundation for Basic Research 14-01-00376
Supported by the Grants Council (under RF President) for State Aid of Leading Scientific Schools (grant NSh-6848.2016.1) and by RFBR (project No. 14-01-00376).


DOI: https://doi.org/10.17377/alglog.2016.55.403

Full text: PDF file (141 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2016, 55:4, 283–288

Bibliographic databases:

UDC: 510.53+514.146
Received: 27.04.2016
Revised: 24.06.2016

Citation: N. T. Kogabaev, “$\Pi^1_1$-completeness of the computable categoricity problem for projective planes”, Algebra Logika, 55:4 (2016), 432–440; Algebra and Logic, 55:4 (2016), 283–288

Citation in format AMSBIB
\Bibitem{Kog16}
\by N.~T.~Kogabaev
\paper $\Pi^1_1$-completeness of the computable categoricity problem
for projective planes
\jour Algebra Logika
\yr 2016
\vol 55
\issue 4
\pages 432--440
\mathnet{http://mi.mathnet.ru/al750}
\crossref{https://doi.org/10.17377/alglog.2016.55.403}
\transl
\jour Algebra and Logic
\yr 2016
\vol 55
\issue 4
\pages 283--288
\crossref{https://doi.org/10.1007/s10469-016-9397-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000388103400003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84994753651}


Linking options:
  • http://mi.mathnet.ru/eng/al750
  • http://mi.mathnet.ru/eng/al/v55/i4/p432

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:118
    Full text:3
    References:26
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020